# SDR A6WA201306181014

- Difficulty date: June 5, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 22,897 hours, 22,173 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AEB RT NR 2 HYD RETURN MANIFOLD FWD ATTACH BOLT IS PULLING THRU THE HYD RACK MOUNTING BRACKET, BRACKET IS CRACKED.  R & R BRACKET.
